# SDR A6WA20120920011

- Difficulty date: September 10, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 412BT PYLON PANEL LEADING EDGE INNER SIDE HAS GROOVES.  PANEL 412BT LEFT PYLON FOUND TO BE OUT OF LIMITS, LOCATED, DRILLED & INSTALLED NEW SERVICEABLE PANEL.  P/N 601-37003-159
